Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax (for everyone chatting 6-24) Snoozy

Posted by khfreibe on December 19, 2006, at 10:19:38

In reply to Re: topomax (for everyone chatting 6-24) Snoozy jgoree, posted by Podwoman on July 11, 2003, at 0:02:35

Podwoman,

I read your post about how your son asked you why you were being so nice... what are you taking now and is it having the same effect? Why did they take you off instead of just giving you a smaller dosage? How much weight did you lose on topamax?


> Sorry to hear about your daughter. I recently was taken off Topamax (monday) due to extreme allergic reaction (rash covering 1/2 my body) after bing on 600mg daily.
>
> This is a tricky drug. I this is is being touted as the (relatively) new great thing on the market but it has some side effects that are more severe than maybe previously known to some people. Don't back down with your convictions!
>
> Good luck with everything--My prayers are with you.
>
> --Podwoman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:khfreibe thread:5053
URL: http://www.dr-bob.org/babble/20061217/msgs/714979.html